# SDR A6WR95048

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: HC576C0140200
- Condition: Corroded
- Location: Ail Servo Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB 57-47, FOUND 2 EACH AILERON SERVO TAB BRACKETS CORRODED IN SPOT FACE AREA.  REPLACED BRACKETS.  (X)
